# SDR 9PMA2020042700008

- Difficulty date: December 17, 2019
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N208AR
- Make and model: Cessna 208B
- Aircraft serial: 208B5401
- Aircraft time: 357 hours, 567 cycles
- Engine: Pwc PT6A140
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Part number: 265402915
- Condition: Failed
- Location: Engine Exhaust
- Part time: 357 hours, 567 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PIC REPORTS SLIGHT VIBRATION FELT ON LANDING IN COLLEGE STATION. ONCE AIRCRAFT WAS SHUT DOWN PILOT REPORTS EXHAUST DUCT BRACKET HAD CRACKED. NO FURTHER DAMAGE CAUSED TO AIRCRAFT OR CREW.
